# SDR DALA2017060104397

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 68,568 hours, 50,434 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL CENTER FUEL PRESS LO LIGHT ILLUMINATED.  CB J21 AND J23 WERE FOUND POPPED ON CLIMBOUT. T/S PER MM REF 28-20-07-101 THRU STEP 4 - WIRING CK AT TERMINAL STRIP S3-10 CKS OK. REF WDM 28-21-00 RANG LT AND RT BOOST PUMPS PHASES A B C TO GRD AND PHASE TO PHASE. ALL CKD GOOD. RANG CENTER BOOST PUMPS FROM TERMINAL BLOCK 53-10 TO PUMP. CKS GOOD. REPLACED TERMINAL BLOCK B7-8. ALL OPS CKD GOOD. REPLACED CENTER TANK AFT BOOST PUMP PER AMM 28-20-07 PB201. REPLACED LT WING FWD BOOST PUMP PER AMM 28-20-07.  PERFORMED OPERATIONAL CKS AND COMPLIED WITH SFAR 88 - CDDCL  REQUIREMENTS PER MD88 AMM 28-20 AND 28-00-00 PB201. ALL CBS RESET- LEAK CKS COMPLETED.
